# SDR IPXA2025061636397

- Difficulty date: June 15, 2025
- Submitted: June 16, 2025
- Operation: Air carrier
- Aircraft: N278UP
- Make and model: Doug MD-11F
- Aircraft serial: 48577
- Aircraft time: 79,884 hours, 17,091 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Unknown
- Location: L1
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR WILL NOT OPEN OR CLOSE FROM NEARLY CLOSED POSITION CYCLED DOOR FULL OPEN TO FULL CLOSED OPÂ€™S CHECK GOOD
